I had an abnormal MRI following a bad reaction to an antidepressant. They said it resembled MS or vasculitis, but said it's probably nothing. I have another appointment with a neurologist but it isn't until May. So, my question is, are there any conditions that would have many of the same symptoms of hypothyroidism, but show up on a brain MRI resembling MS or vasculitis?
Inability to lose weight
Irregular/missed menstrual cycles
Sensitivity to cold
Knee, hip and lower back pain
Dry, itchy skin
If there isn't, are there any other reasons excluding the MRI that I would have these symptoms? My TSH is 1.23 (normal range of 0.35 - 4.94), Free T4 is 1.08 (normal range of 0.70 - 1.48) and my T Uptake is 30.3 (normal range of 26.0 - 32.0), so everything looks fine there. I've been dealing with this for nearly a year and am just looking for a way to get back to my normal self.
Side note, could vitamin D deficiency cause this? Ive been having a hard time retaining it. It's currently 19.7. Thanks in advance...
I am sorry to hear about your medical problems. Yes, low vitamin D could be the cause of most of your symptoms. Other conditions which should be looked at are eating disorders like anorexia, Vit B12 deficiency, Addison’s disease, adrenal causes like pheochromocytoma, anemia, Buerger’s disease, chronic fatigue syndrome and Raynaud’s disease. Please consult your doctor regarding this. Hope this helps. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.